# SDR DALA12010813132

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 66 TO FR 68 Y-1292 UPPER AND LOWER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, DIMENSIONS L=1.0" W=.090" D.060", ORIG THICK .087". FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15, FIG 1.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
